It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board

  • Yasmin question, etc.

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 03-08-2005, 07:41 AM   #1
    lcbee
    Junior Member
    (female)
     
    Join Date: Mar 2005
    Posts: 11
    lcbee HB User
    Yasmin question, etc.

    Hello everyone, I took my first Yasmin pill last night before bed and when I woke up this morning I was feeling nauseous, and still every now and then the feeling comes and goes. I thought by taking it at night I could avoid the nauseous feeling during the day. Did this happen to anyone else? I'm afraid to take the second pill tonight.

    I've had acne ever since my late teens, actually it's been worse as an adult than a teenager. Tried tons of things, but I can say that for about 3 years I used a combination of Differin gel and Proactive and it worked great. Never have been completely clear though. Right now I am taking 200 mg of Doxycycline and using .05% Retin-A, but will be switching to Retin-A micro .1% later this week. I'm hoping to get off the Doxy if I can stand to be on Yasmin long enough to see any results.

    Next week I will be going for a laser scar treatment because I had a cyst on my nose (which I unfortunately picked) that has left my nose bright red for the last 6 months, not fun, and it's hard to cover completely! I have other red spots they are going to treat as well. I sure hope the laser works. My aesthetician seems to think it will.

    Thanks for reading this.

     
    Sponsors Lightbulb
       
    Old 03-08-2005, 09:17 AM   #2
    soho22
    Newbie
    (female)
     
    Join Date: Feb 2005
    Location: California
    Posts: 2
    soho22 HB User
    Re: Yasmin question, etc.

    Hi Icebee,

    I have been on yasmin for about 3 years now, and I have not felt nausea, or any other side effects, besides the occasional one during menstration. However, IT IS VERY common to feel like that when you start most BCP's. Yasmin is a very powerful pill though, so if you continue to feel sick you should consider switching to a pill with a lower dose of hormones. As for clearing up acne, is has done on decent job; I still have had acne but not as severe, and when I decided to go off Yasmin, my face REALLY brokeout so it does work to fight acne. Now, I actually work for a skincare company and I have been told from several of my co-workers that yasmin is the best pill on the market, so stick with it if you can!

    Last edited by soho22; 03-08-2005 at 09:27 AM.

     
    Old 03-08-2005, 02:50 PM   #3
    Junebug3
    Member
     
    Join Date: Dec 2004
    Posts: 88
    Junebug3 HB User
    Re: Yasmin question, etc.

    yes, yasmin is a wonderful pill!! it does great things, but you have to get use to the pill at first! I started the pill about 5 months ago, and i felt the same way, sick to my stomach. now, i dont really feel it at all~ it takes time to get use to the pill, and around the 5 month time...my face really started clearing up! please jus give it time!!! good luck!!! :-)

     
    Old 03-09-2005, 06:07 AM   #4
    lcbee
    Junior Member
    (female)
     
    Join Date: Mar 2005
    Posts: 11
    lcbee HB User
    Re: Yasmin question, etc.

    Thanks for your encouraging replies....I took my second pill last night and no nausea....yeah!!!! I took it around 10:30 p.m. and ate some crackers with it because my stomach felt so empty. Don't know if that helped or not, but I didn't mind anything this morning.

     
    Old 03-09-2005, 06:22 AM   #5
    Junebug3
    Member
     
    Join Date: Dec 2004
    Posts: 88
    Junebug3 HB User
    Re: Yasmin question, etc.

    thats awesome! but it gets better, jus give it time! i promise! goodluck..keep us posted!

     
    Old 03-17-2005, 07:37 PM   #6
    lcbee
    Junior Member
    (female)
     
    Join Date: Mar 2005
    Posts: 11
    lcbee HB User
    Re: Yasmin question, etc.

    Well, I've taken the first 11 days of my 1st pack of Yasmin and so far so good. I've noticed my boobs are huge and tender, my mood has been great (wasn't bad before though), no spotting, no weight gain, and the sex drive has gone way down, unfortunately.

    No new breakouts yet, but I guess it's still early for that.

    I was wondering though, will I avoid breakouts by skipping the white pills and just starting the next pack? Any advice on that would be appreciated. Thanks!

     
    Old 03-17-2005, 08:07 PM   #7
    Junebug3
    Member
     
    Join Date: Dec 2004
    Posts: 88
    Junebug3 HB User
    Re: Yasmin question, etc.

    when i take the pills...ever 3 months i have a period! so i have 4 periods a year...the doc. said that was ok to do!! so i would try that..good luck with it...:-)

     
    Old 03-18-2005, 06:59 AM   #8
    lcbee
    Junior Member
    (female)
     
    Join Date: Mar 2005
    Posts: 11
    lcbee HB User
    Re: Yasmin question, etc.

    Thanks junebug3! I will probably do that. So when you do take the white pills 4 times a year, do you find that you break out a little at that time?

     
    Old 03-18-2005, 09:48 AM   #9
    Junebug3
    Member
     
    Join Date: Dec 2004
    Posts: 88
    Junebug3 HB User
    Re: Yasmin question, etc.

    yeah the last 5 months is the first time i had tried that..and it seems to be helping, but taking the pill first of all...u need to give it time to work! but this pill has been wonderful..jus PLEASE give it time to work..atleast 4-5 months! keep me updated on your progress! goodluck..much love! :-)

     
    Old 04-24-2005, 05:20 PM   #10
    lcbee
    Junior Member
    (female)
     
    Join Date: Mar 2005
    Posts: 11
    lcbee HB User
    Re: Yasmin caused blood clot

    Well, my experience with Yasmin has come to an abrupt ending. I was diagnosed last Wednesday, Apr. 20 with a blood clot in my lung and have been in the hospital on intravenous Heparin. I started Coumadin but my levels aren't high enough for me to go home yet. (My hubby brought my laptop into the hospital for me to use!)

    I started having symptoms the week of April 4, and took until the 20th to finally figure out what I had. It all started with a cough, then a pain in my side, shortness of breath, and then coughing up blood.

    I took the BCP (Demulen) before from 1992-1997 with no problems, so I never gave it a thought that I would have a problem with it again. Boy was I wrong!

    I guess I will have to find some other way to treat hormonal acne!

     
    Old 04-11-2007, 04:26 PM   #11
    ShanMiddletown
    Newbie
    (female)
     
    Join Date: Apr 2007
    Location: Middletown,Delaware,US
    Posts: 1
    ShanMiddletown HB User
    Re: Yasmin caused blood clot

    I was on Yasmin for about three months, and in January I went to the hospital with horrible pain in my right side. I later learned in the hospital that I had puloninary embolisms, (blod clots in the lung) in both lungs. I am currently on warfrin (coumadin) and trying to get my levels stable. Any suggestions?

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Yasmin 28 shorty03906 Birth Control 28 11-26-2006 06:51 PM
    my yasmin experience, what's yours??? kay21 Birth Control 12 09-23-2005 08:27 AM
    Yasmin, good or bad? Should it be discontinued? kay21 Birth Control 6 05-11-2005 08:27 PM
    Yasmin users : some questions... rmc12 Menopause 1 03-02-2005 12:41 PM
    Spiro & Yasmin question amy07 Acne 5 10-01-2004 10:02 AM
    Medroxyprogesterone and Yasmin swf Women's Health 1 05-15-2004 05:17 PM
    Yasmin and the neck nasties colleenredmond Acne 3 09-24-2003 04:38 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 12:22 AM.





    © 2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!